Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variablesPseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 170
  • Download : 0
Issue Date
1987-06
Citation

PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41

URI
http://hdl.handle.net/10203/64753
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0